MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION

SMITH¿S MEDICAL ASD, INC. CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-25
Medical Device Problem Codes Loose or Intermittent Connection (1371); Wireless Communication Problem (3283); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cadd solis pump with the 2131 communication module gave an error for "wireless module intermittent connection to pump".The alarm seemed very random but only came on when connected to ac power supply.This made sense if the battery pack was somehow getting disconnected.When not connected to ac power supply, the unit simply shut down with no alarm.All connections were clean, and the plastic contact covers were removed between the communication and the pump.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.There were multiple common device names and corresponding pro-codes associated with this device.The additional names and codes are listed below: d2a.Common device name: set, administration, intravascular.D2b.Procode: fpa.D2a.Common device name: accessories, pump, infusion.D2b.Procode: mrz.D2a.Common device name: pump, infusion, pca.D2b.Procode: mea.D4.Primary udi number: the primary di# has been used as the expiration date is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.H4.Device mfg date: the reported lot# 13409696 could not be found for the reported catalog# 21-2131-25; therefore, the manufacturing date could not be determined.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 1/27/2025.One device was returned for analysis.Review of the event history log (ehl) showed a multiple occurrences of communication module intermittent connection.Functional and visual tests were performed, and the reported issue was not duplicated.The complaint is currently being investigated.The service history review had no indication that the complaint was related to a service of the device within the review period.

Brand Name
CADD SOLIS COMM MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21102987
Report Number3012307300-2025-00410
Device Sequence Number20996912
Product Code MRZ
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2131-25
Device Lot Number13409696
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD SOLIS HPCA PUMP KIT 2110
Patient SexUnknown